Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I seriously have a problem with moderate to severe acne. It seems like everytime the weather changes, I break out and once i do, it doesnt go away for a couple of months! I woudl get 2-3 cysts on my left cheek and when that is starting to go away, there would be 2-3 cysts/ nodules on my other cheek. This has been happening back and fourth for 2 years now! I hate all the red marks on my cheeks and its impacted my social life greatly!

I really think this is due to genetics because my mom told me that my dad had acne when he was young. Also, i have 6 cousins that are all from my dads side and they are all boys. Guess what?? Each and every one of them have or had acne. Out of the 7 of us, only 1 cured it completely by going on accutane. The other 6 is still constantly facing break outs and all that stuff. Id o not seem to get many regular pimples because most of my are cysts/ nodules. I really want to go on accutane but my damn derm is such a big baby. He gave me this BS analogy how some people like to go in a fight with fists while others like to go into a fight with guns. The people fighitng with fists will be less harmed as compared to the people fighting with guns. I guess hes talking about the side effects but I do not care. I've tried erythomycin with BP and tazorac and differin, and 3 different types of anti- biotics. The only thing that workd for me was to get gycolic peels every 6 months. That would clear me up almost completely, but once the WEATHER changes again from either hot to cold or cold to hot, i start getting bad cysts and nodules. Should I change my derm or just wait it out? He says its most likely my hormones swinging up and down, and said that i will get over it in a couple years.

I DEFINITELY DO NOT WANT TO WAIT A COUPLE MORE YEARS BECAUSE MY FACE WILL BE SCARRED EVEN WORSE! WHAT SHOULD I DO EVERYONE???

20

MALE

NEVER EVER HAD PIMPLES UNTIL I TURNED 17 ( EXACTLY THE SAME FOR MY COUSINS, NONE OF THEM HAD PIMPLES UNTIL THEY TURNED 17 or 18)

Any kind of response would be greatly appreciated!

Share this post


Link to post
Share on other sites

Go to another derm and get on Accutane, I'm almost done my course and the side effects were not bad at all, I could be on this stuff for the rest of my life..

Share this post


Link to post
Share on other sites

wow!! Your male; there are no side effects. If your acne is that severe you won't have side effects. The side effects only exist because thats what happens to people with mild to moderate acne who shouldn't be on accutane.

Share this post


Link to post
Share on other sites

Acne certainly is hereditary. If your mom or dad has had acne and it's a dominant trait there's a 50% chance you'll have it. Also acne tends to develop around the same age in members in the family, die out around the same age as family members, and chances are you'll even develop the same scar patterns as the rest of your family.

Share this post


Link to post
Share on other sites

My Dad has acne (even in his 50's :cry: ) and so do my brother and I. I definitely believe that it is just in my make up. I am doing everything I can to try and stop it, but only one thing worked for me (Dianette) and now I must just accept that I will get the cysts and things, I just have to find a way to minimise the occurences and to deal with them when I get them.

Share this post


Link to post
Share on other sites

Swich derms and get going on Accutane. I didn't suffer from acne until I turned 16 and then the cysts came. My only regret is that I didn't decide on Accutane sooner because there could have been less scars. I'm sure your derm has good reasons for worrying about side effects, but I'm with you. At this point, I could care less about side effects because I've been dealing with this for way too long. Save yourself some pain and scarring and give Accutane a try; it can't hurt to try it and see if you can deal with the side effects.

Share this post


Link to post
Share on other sites

wow!! Your male; there are no side effects. If your acne is that severe you won't have side effects. The side effects only exist because thats what happens to people with mild to moderate acne who shouldn't be on accutane.

what are you talking about? the side effects have nothing to do with the severity of acne at all.

but really, you need a new derm. yours is probably just to lazy to deal with ipledge.

Share this post


Link to post
Share on other sites

wow!! Your male; there are no side effects. If your acne is that severe you won't have side effects. The side effects only exist because thats what happens to people with mild to moderate acne who shouldn't be on accutane.

I smell bull$hit :rolleyes:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×